# SDR 2021F00067

- Difficulty date: February 22, 2021
- Submitted: April 6, 2021
- Operation: General aviation
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26309
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543149
- Part serial: H925508268H3395
- Condition: Cracked
- Location: L1
- Part time: 13,736 hours, 19,237 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L FWD WINDOW DAMAGE L1 CRACKED DURING FLIGHT.CORRECTIVE ACTION: REPLACED WINDOW 1L IAW AMM 56-11-11. IN TEST NORMAL IAW AMM 30-41-00.
